# SDR SWAA2015070941641

- Difficulty date: June 22, 2015
- Submitted: July 9, 2015
- Operation: Air carrier
- Aircraft: N996AT
- Make and model: Boeing 717-200
- Aircraft serial: 55140
- Aircraft time: 35,934 hours, 23,572 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Part number: 5924897
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD FLAP TRACK INBD ANGLE CRACKED.  R & R ANGLE IAW SRM & DWG.
